# SDR 2008UALA01941

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 34,591 hours, 13,633 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT APPROX 14 INCHES FORWARD OF L-1 ENTRY DOOR ON NEAR CENTER LINE OF AIRCRAFT.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED PATCH  AND DOUBLER.
